# SDR USAABB07007

- Difficulty date: January 14, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N933UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 45,418 hours, 18,508 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 2670296
- Part serial: 867
- Condition: Failed
- Location: Mlg
- Part time: 48,725 hours, 22,462 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 704, LAS-CLT:  WHEN GEAR WAS EXTENDED ON APPROACH, NOSE GEAR GREENLIGHT DID NOT ILLUMINATE AND AMBER -DOORS- AND -GEAR- LIGHTS REMAINED ON.  ABORTED APPROACH, RECYCLED GEAR, RECEIVED THREE GREEN LIGHTS.  LANDED WITH NO FURTHER DIFFICULTIES.  MAINTENANCE REPLACED THE NOSE LANDING GEAR, GEAR-OPERATED SEQUENCE VALVE.
